Access Restriction

Author Yang, Xinmin ♦ Yang, Jin ♦ Wing, Heung ♦ Lee, Joseph
Source CiteSeerX
Content type Text
File Format PDF
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Strong Duality Theorem ♦ Recent Paper ♦ Primal Problem ♦ Multiobjective Programming ♦ Duality Relation ♦ Higher-order Nondifferentiable Symmetric Duality ♦ Nondifferentiable Multiobjective Programming Problem ♦ Order Nondifferentiable Symmetric Dual Program ♦ Mond-weir Type Multiobjective ♦ Higher-order Symmetric Duality
Abstract Abstract. In this paper, we establish a strong duality theorem for Mond-Weir type multiobjective higher order nondifferentiable symmetric dual programs. Our works correct some deficiencies in recent papers [higher-order symmetric duality in nondifferentiable multiobjective programming problems, J. Math. Anal. Appl. 290(2004)423-435] and [A note on higher-order nondifferentiable symmetric duality in multiobjective programming, Appl. Math. Letters 24(2011) 1308-1311]. 1. Introduction. Chen [3] studied duality relations for the following Mond-Weir type multiobjective higher-order symmetric dual programs: Primal problem (MP).
Educational Role Student ♦ Teacher
Age Range above 22 year
Educational Use Research
Education Level UG and PG ♦ Career/Technical Study
Learning Resource Type Article